# SDR AALA20091117TUL04

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP VANE AT BOTTOM SIDE HAS DENT.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER WITH HOT BOND PER SRM 71-50-02.
